# SDR 29GA93957092511A

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,514 hours, 41,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE C-1 INSPECTION DISCOVERED RIGHT WING TRAILING EDGE SKIN OUTBOARD OF NACELLE SPOT OF CORROSION.  REMOVED DAMAGED AREA AND INSTALLED FILLER AND DOUBLER REPAIR.
